# SDR R61A2023070600377

- Difficulty date: June 20, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 18,055 hours, 12,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17065669008
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 FLOOR STRUCTURE CORROSION FOUND ON RH BEAM SUPPORT BTWN FR 86-89 AFT INBD SEAT TRACK. REPLACED BEAM PN 170-65669-008 IAW SRM 51-41-01, 5143-03.
